# SDR FDEA202504110588

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 64,229 hours, 30,941 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Harness
- Part number: 3A2180008012
- Part serial: 39056
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO LEFT SHOULDER HARNESS WON T RELEASE     LEFT SHOULDER HARNESS INERTIAL REEL DOES NOT MOVE  EVEN WITH THE LOCK RELEASED. ORDER SEAT AS REQUIRED REMOVED AND REPLACED FIRST OFFICER SEAT SAFETY HARNESS PER   AMM 25-11-63-04-01. OPS CHECK OK
